# SDR DALA2025040402584

- Difficulty date: April 4, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 77,210 hours, 10,079 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 LOWER FUSELAGE SKIN FOUND CORROSION ON WASTE TANK AFT VENT HOLE. CORRECTIVE ACTION: RE-WORKED AREA PER A330 SRM 53-41-11. OK TO CONTINUE. (0894845)
